Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The solution of systems of equations using the $ \varepsilon $-algorithm, and an application to boundary-value problems


Authors: Claude Brezinski and Alain C. Rieu
Journal: Math. Comp. 28 (1974), 731-741
MSC: Primary 65H10
MathSciNet review: 0381288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the authors describe the properties of an algorithm to solve systems of nonlinear equations. The algorithm does not use any derivatives. The convergence of this algorithm is quadratic under quite mild conditions. This method can also be used to solve systems of linear equations with infinitely many solutions. The second part of the paper is devoted to the application of this algorithm to the solution of multipoint boundary-value problems for differential equations. A theorem of convergence is proved and various numerical examples are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H10

Retrieve articles in all journals with MSC: 65H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0381288-5
PII: S 0025-5718(1974)0381288-5
Keywords: Solution of systems of equations, algorithm with quadratic convergence, boundary-value problem, differential equations
Article copyright: © Copyright 1974 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia